# SDR FDEA201909212296

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,247 hours, 42,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  991     25-60  7348     21SEP19  MEM  FACT  U  WHILE PERFORMING POST FLIGHT MX WALKAROUND FOUND R1 DOOR AFT PORTION OF THE GIRT BAR NOT CONNECTED TO DOOR SLIDE AND THE GIRT BAR SLIDE WOULDNT SLIDE INTO THE FLOOR FITTING. FACT 21SEP19 06:24   MEM U  REINSTALLED GIRT BAR BACK TO SLIDE AND GIRT BAR SLIDE NOW ENGAGES IN FLOOR FITTING. ARMING OPERATIONAL CHECKS GOOD REF AMM 25-66-10-2. R1  DOOR SLIDE LIGHT INOP STILL REMAINS ON MEL. A/C OK  FOR SERVICE.
